IJPAM: Volume 13, No. 2 (2004)

DIFFUSION APPROXIMATION FOR
THE RE-ENTRANT QUEUEING NETWORK

Yubo Shen$^1$, Enmin Feng$^2$
$^{1,2}$Department of Applied Mathematics
Dalian University of Technology
Dalian, 116024, P.R. CHINA
$^2$e-mail: emfeng@dlut.edu.cn


Abstract.Based onthe weakly stability, this paper studies the diffusion approximation for a class of the re-entrant networks under a general priority service discipline. We derive a sufficient condition for the existence of the diffusion approximation under a general priority service discipline.

Received: March 1, 2004

AMS Subject Classification: 60K25

Key Words and Phrases: diffusion approximation, priority service discipline, fluid approximation, weakly stable

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 13
Issue: 2